# SDR GTIA20130203594

- Difficulty date: March 3, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 27,596 hours, 13,544 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Part number: D5227900200900
- Condition: Dislodged
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ACFT LEFT OVERWING EXIT SHOWED OPEN ON ECAM.  FOUND LT OVERWING ACCESS HANDLE PANEL FELL OFF DOOR.  INSTALLED ACCESS HANDLE PANEL IAW AMM. SYS OP OK.
